Author = M. Alimohammady
Number of Articles: 4
1. properties of M−hyoellipticity for pseudo differential operators

Volume 4, Issue 1, Winter and Spring 2013, Pages 35-48

M. Alimohammady; M. K. Kalleji


2. A Class of nonlinear $(A,\eta)$-monotone operator inclusion problems with iterative algorithm and fixed point theory

Volume 2, Issue 2, Winter and Spring 2011, Pages 75-85

M. Alimohammady; M. Koozehgar Kallegi


3. On the fixed point of order 2

Volume 2, Issue 2, Winter and Spring 2011, Pages 44-50

M. Alimohammady; A. Sadeghi


4. Bilinear Fourier integral operator and its boundedness

Volume 2, Issue 1, Winter and Spring 2011, Pages 97-102

M. Alimohammady; F. Fattahi